# SDR USAA2014031000011

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 41,550 hours, 23,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS DOOR 1L IS HARD TO ARM & DISARM.  CLEANED DEBRIS FROM GIRT BAR LATCHES.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
